Works matching DE "FUNCTIONAL identities"
Results: 123
Source Identity and Kernel Functions for Elliptic Calogero–Sutherland Type Systems.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 1, p. 63, doi. 10.1007/s11005-010-0416-2
- By:
- Publication type:
- Article
Inverse Relations and the Products of Bernoulli Polynomials.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 3, p. 361, doi. 10.1007/s00373-010-0947-4
- By:
- Publication type:
- Article
Trace Classes and Fixed Points for the Extended Modular Group Γ.
- Published in:
- Turkish Journal of Mathematics, 2008, v. 32, n. 1, p. 11
- By:
- Publication type:
- Article
NAVIGATING THE DIASPORA IN AN EDINBURGH CHRISTIAN GROUP.
- Published in:
- 2013
- By:
- Publication type:
- Essay
Partial sums of Bailey's 6 ψ 6 -series to faster convergent series.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 2, p. 239, doi. 10.1080/10236190903460388
- By:
- Publication type:
- Article
The Fourier transform of Levy measures on a semigroup.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 8, p. 537, doi. 10.1080/10652460802091500
- By:
- Publication type:
- Article
Summation formulae on Fox-Wright Ψ-functions.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 8, p. 545, doi. 10.1080/10652460802091575
- By:
- Publication type:
- Article
A NON SELF-SIMILAR SET.
- Published in:
- Real Analysis Exchange, 2016, v. 41, n. 2, p. 247, doi. 10.14321/realanalexch.41.2.0347
- By:
- Publication type:
- Article
Short two-variable identities for finite groups.
- Published in:
- Journal of Group Theory, 2008, v. 11, n. 5, p. 675, doi. 10.1515/JGT.2008.043
- By:
- Publication type:
- Article
ATTACHED PRIMES OF THE TOP GENERALIZED LOCAL COHOMOLOGY MODULES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 1, p. 59, doi. 10.1017/S0004972708000993
- By:
- Publication type:
- Article
A REMARK ON GROUND STATE OF BOUNDARY IZERGIN-KOREPIN MODEL.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2011, v. 26, n. 12, p. 1973, doi. 10.1142/S0217751X11053304
- By:
- Publication type:
- Article
The Equational Logic For Graph Algebras.
- Published in:
- Mathematical Logic Quarterly, 1989, v. 35, n. 3, p. 273, doi. 10.1002/malq.19890350311
- By:
- Publication type:
- Article
Spectrum-generating bialgebra of the hexagonal-lattice dimer model.
- Published in:
- Canadian Journal of Physics, 2009, v. 87, n. 10, p. 1099, doi. 10.1139/P09-064
- By:
- Publication type:
- Article
Functional identities, resource integrators and the service-dominant logic.
- Published in:
- Journal of Customer Behaviour, 2010, v. 9, n. 1, p. 19, doi. 10.1362/147539210X497602
- By:
- Publication type:
- Article
Editorial.
- Published in:
- 2010
- By:
- Publication type:
- Editorial
'Is this normal?' The role of category predicates in constructing mental illness online.
- Published in:
- Journal of Computer-Mediated Communication, 2013, v. 18, n. 4, p. 476, doi. 10.1111/jcc4.12022
- By:
- Publication type:
- Article
Minimal left ideals of near-rings.
- Published in:
- Acta Mathematica Hungarica, 2010, v. 127, n. 1/2, p. 52, doi. 10.1007/s10474-010-9090-1
- By:
- Publication type:
- Article
On C*-sets and decompositions of continuous and ηζ-continuous functions.
- Published in:
- Acta Mathematica Hungarica, 2007, v. 117, n. 4, p. 325, doi. 10.1007/s10474-007-6111-9
- By:
- Publication type:
- Article
A note on Kummer-type II transformation for the generalized hypergeometric function F.
- Published in:
- Mathematical Notes, 2012, v. 91, n. 1/2, p. 147, doi. 10.1134/S0001434612010166
- By:
- Publication type:
- Article
Weighted identities for solutions of generalized Korteweg-de Vries equations.
- Published in:
- Mathematical Notes, 2011, v. 89, n. 3/4, p. 382, doi. 10.1134/S0001434611030102
- By:
- Publication type:
- Article
Functions and weakly μH-compact spaces.
- Published in:
- European Journal of Pure & Applied Mathematics, 2017, v. 10, n. 3, p. 410
- By:
- Publication type:
- Article
THE INADEQUACY OF A PROPOSED PARACONSISTENT SET THEORY.
- Published in:
- Review of Symbolic Logic, 2011, v. 4, n. 1, p. 106, doi. 10.1017/S1755020310000171
- By:
- Publication type:
- Article
The products of three theta functions and the general cubic theta functions.
- Published in:
- Acta Mathematica Sinica, 2010, v. 26, n. 6, p. 1115, doi. 10.1007/s10114-010-8435-6
- By:
- Publication type:
- Article
BILINEAR IDENTITIES ON SCHUR SYMMETRIC FUNCTIONS.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2010, v. 17, p. 31, doi. 10.1142/S1402925110000787
- Publication type:
- Article
SEVERAL q-SERIES IDENTITIES FROM THE EULER EXPANSIONS OF (a; q)∞ AND 1/(a;q)∞.
- Published in:
- Archivum Mathematicum, 2009, v. 45, n. 1, p. 47
- By:
- Publication type:
- Article
Psychometric Evaluation of the Exercise Identity Scale Among Greek Adults and Cross-Cultural Validity.
- Published in:
- Research Quarterly for Exercise & Sport, 2008, v. 79, n. 3, p. 283, doi. 10.5641/193250308X13086832905716
- By:
- Publication type:
- Article
Nonlinear Strong Commutativity Preserving Maps on Prime Rings.
- Published in:
- Communications in Algebra, 2010, v. 38, n. 8, p. 2790, doi. 10.1080/00927870903071179
- By:
- Publication type:
- Article
On Graded Central Polynomials of the Graded Algebra M2(E).
- Published in:
- Communications in Algebra, 2010, v. 38, n. 6, p. 2184, doi. 10.1080/00927870903055214
- By:
- Publication type:
- Article
Crossed Products by Twisted Partial Actions: Separability, Semisimplicity, and Frobenius Properties.
- Published in:
- Communications in Algebra, 2010, v. 38, n. 2, p. 496, doi. 10.1080/00927870802614764
- By:
- Publication type:
- Article
A Sharp Bound of the čebyšev Functional for the Riemann-Stieltjes Integral and Applications.
- Published in:
- Journal of Inequalities & Applications, 2008, v. 2008, p. 1, doi. 10.1155/2008/824610
- By:
- Publication type:
- Article
Local Regularity Results for Minima of Anisotropic Functionals and Solutions of Anisotropic Equations.
- Published in:
- Journal of Inequalities & Applications, 2008, v. 2008, p. 1, doi. 10.1155/2008/835736
- By:
- Publication type:
- Article
Sufficient Conditions for Subordination of Multivalent Functions.
- Published in:
- Journal of Inequalities & Applications, 2008, v. 2008, p. 1, doi. 10.1155/2008/374756
- By:
- Publication type:
- Article
Sufficient Conditions for Univalence of an Integral Operator.
- Published in:
- Journal of Inequalities & Applications, 2008, v. 2008, p. 1, doi. 10.1155/2008/127645
- By:
- Publication type:
- Article
Rational orthogonal bases satisfying the Bedrosian identity.
- Published in:
- Advances in Computational Mathematics, 2010, v. 33, n. 3, p. 285, doi. 10.1007/s10444-009-9133-8
- By:
- Publication type:
- Article
SOME RELATIONSHIP BETWEEN THE q-GENOCCHI NUMBERS AND BERNSTEIN POLYNOMIALS.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2012, v. 10, n. 1/2, p. 99
- By:
- Publication type:
- Article
BASIC HYPERGEOMETRIC SERIES AND q-HARMONIC NUMBER IDENTITIES.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2012, v. 10, n. 1/2, p. 77
- By:
- Publication type:
- Article
Kernel based Wavelets on S<sup>3</sup>.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2011, p. 110
- Publication type:
- Article
A BIRKHOFF TYPE THEOREM FOR STRONG VARIETIES.
- Published in:
- Proyecciones - Journal of Mathematics, 2008, v. 27, n. 2, p. 201
- By:
- Publication type:
- Article
New commutation formulas for δ-differentiation in a generalized Finsler space.
- Published in:
- Differential Geometry - Dynamical Systems, 2010, p. 145
- By:
- Publication type:
- Article
Symmetry breaking operators for the restriction of representations of indefinite orthogonal groups O(p, q).
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2017, v. 93, n. 8, p. 86, doi. 10.3792/pjaa.93.86
- By:
- Publication type:
- Article
IDENTITIES OF ROGERS-RAMANUJAN TYPE VIA "±1".
- Published in:
- Journal of Computational Analysis & Applications, 2010, v. 12, n. 1A, p. 83
- By:
- Publication type:
- Article
Counting Groups: Gnus, Moas, and other Exotica.
- Published in:
- Mathematical Intelligencer, 2008, v. 30, n. 2, p. 6, doi. 10.1007/BF02985731
- By:
- Publication type:
- Article
Semi-T-Hollow Modules and Semi-T-Lifting Modules.
- Published in:
- Iraqi Journal of Science, 2021, v. 62, n. 7, p. 2357, doi. 10.24996/ijs.2021.62.7.24
- By:
- Publication type:
- Article
Multiple event monitoring.
- Published in:
- Cognitive Research: Principles & Implications, 2016, v. 1, n. 1, p. 1, doi. 10.1186/s41235-016-0022-7
- By:
- Publication type:
- Article
A converse of the mean value theorem made easy.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2011, v. 42, n. 1, p. 89, doi. 10.1080/0020739X.2010.500697
- By:
- Publication type:
- Article
Filling the gap in functional trait databases: use of ecological hypotheses to replace missing data.
- Published in:
- Ecology & Evolution (20457758), 2014, v. 4, n. 7, p. 944, doi. 10.1002/ece3.989
- By:
- Publication type:
- Article
Power Dynamics in Immigrant Families in Britain and Its Effect on Consumption.
- Published in:
- Advances in Consumer Research, 2010, v. 37, p. 790
- By:
- Publication type:
- Article
ON NEW GENERALIZATION OF B-FUNCTION AND ITS APPLICATIONS.
- Published in:
- Naukovi visti NTUU - KPI, 2007, v. 2007, n. 5, p. 136
- By:
- Publication type:
- Article
Responding to lives after Stroke: Stroke survivors and caregivers going on narative journeys.
- Published in:
- International Journal of Narrative Therapy & Community Work, 2013, n. 4, p. 1
- By:
- Publication type:
- Article
Identité et exploitation au travail.
- Published in:
- Societá Mutamento Politica, 2013, v. 4, n. 8, p. 35
- By:
- Publication type:
- Article